# SDR C2XA09SH356

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support Bracket
- Part number: 12006786001
- Condition: Corroded
- Location: Aileron Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FWD AILERON QUADRANT TORQUE TUBE SUPPORT BRACKET HAS CORROSION (LEVEL 2 LOCAL) AT FRAME 12A-13 AND BETWEEN STRINGER 21L-20L.  MAINTENANCE REMOVED AND REPLACED FWD AILERON QUADRANT TORQUE TUBE SUPPORT BRACKET AT FRAME 12A-13 BETWEEN STRINGER 21L-20L IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
